EconPapers    
Economics at your fingertips  
 

Finite‐Time Stability Analysis of Switched Genetic Regulatory Networks

Lizi Yin

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: This paper investigates the finite‐time stability problem of switching genetic regulatory networks (GRNs) with interval time‐varying delays and unbounded continuous distributed delays. Based on the piecewise Lyapunov‐Krasovskii functional and the average dwell time method, some new finite‐time stability criteria are obtained in the form of linear matrix inequalities (LMIs), which are easy to be confirmed by the Matlab toolbox. The finite‐time stability is taken into account in switching genetic regulatory networks for the first time and the average dwell time of the switching signal is obtained. Two numerical examples are presented to illustrate the effectiveness of our results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/730292

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:730292

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:730292